, Volume 59, Issue 4, pp 811-836
Date: 24 Aug 2013

Benson type algorithms for linear vector optimization and applications

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

New versions and extensions of Benson’s outer approximation algorithm for solving linear vector optimization problems are presented. Primal and dual variants are provided in which only one scalar linear program has to be solved in each iteration rather than two or three as in previous versions. Extensions are given to problems with arbitrary pointed solid polyhedral ordering cones. Numerical examples are provided, one of them involving a new set-valued risk measure for multivariate positions.